Algorithms for the trajectory control of the movement of
Doklady Akademii Nauk, Tome 294 (1987) no. 4, pp. 808-811
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_294_4_a8,
author = {P. D. Krut'ko and N. A. Lakota},
title = {Algorithms for the trajectory control of the movement of},
journal = {Doklady Akademii Nauk},
pages = {808--811},
year = {1987},
volume = {294},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_294_4_a8/}
}
P. D. Krut'ko; N. A. Lakota. Algorithms for the trajectory control of the movement of. Doklady Akademii Nauk, Tome 294 (1987) no. 4, pp. 808-811. http://geodesic.mathdoc.fr/item/DAN_1987_294_4_a8/